# SDR CALA9900288

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND EXIT IDENTIFIER LIGHT AT R-2 DOOR INOPERATIVE.  MAINTENANCE FOUND EXIT LIGHT WIRE BROKEN.  THE WIRE WAS REPAIRED IAW MM 33-51-00, PAGE 903 AND OPERATION WAS RESTORED.
